# SDR DALA2017081406220

- Difficulty date: August 13, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Corroded
- Location: Bs 231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLIGHT DECK FLOOR SKIN PANEL CORRODED AT BS 231, RBL 11.  MAINTENANCE REPAIRED FLT DECK FLOOR SKIN PANEL IAW PRI 559870-14 REV 0, PRI 559870-14, REV 1, AND ER/A 559870-14.
